July  2019, 24(7): 3299-3318. doi: 10.3934/dcdsb.2018321

Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients

Department of Probability and Statistics, School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, MO 510006, China

* Corresponding author: Jiaowan Luo

Received  February 2018 Revised  July 2018 Published  January 2019

Fund Project: The second author is supported by NNSF grant 11271093

In this paper, by the use of martingale property and spectral decomposition theory, we investigate the stochastic invariance for neutral stochastic functional differential equations (NSFDEs) and provide necessary and sufficient conditions for the invariance of closed sets of $ R^{d} $ with non-Lipschitz coefficients. A pathwise asymptotic estimate example is given to illustrate the feasibility and effectiveness of obtained result.

Citation: Chunhong Li, Jiaowan Luo. Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3299-3318. doi: 10.3934/dcdsb.2018321
References:
[1]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces, in MPS-SIAM Series on Optimization: SIAM and MPS, Philadelphia, 1nd edition, the Society for Industrial and Applied Mathematics and the Mathematical Programming Society, 2006. Google Scholar

[2]

J. C. A. Barata and M. S. Hussein, The Moore-Penrose Pseudoinverse: a tutorial review of the theory, Brazilian Journal of Physics, 42 (2012), 146-165. Google Scholar

[3] F. Baudouin, An Introduction to the Geometry of Stochastic Flows, 1 edition, Imperial College Press, London, 2004. doi: 10.1142/9781860947261.
[4] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1978.
[5]

R. BuckdahnM. Quincampoix and C. Rainer, Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems, Bulletin Des Sciences Mathmatiques, 134 (2010), 207-214. doi: 10.1016/j.bulsci.2007.11.003. Google Scholar

[6]

H. Cartan, Calcul différentiel, Hermann Paris, 15 (1967), 287-290. Google Scholar

[7]

B. P. CheriditoH. M. Soner and N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic contral, The Annals of Applied Probability, 15 (2005), 2475-2495. doi: 10.1214/105051605000000557. Google Scholar

[8]

I. Chueshov and M. Scheutzow, Invariance and monotonicity for stochastic delay differential equations, Discrete and Continuous Dynamical Systems - Series B, 18 (2012), 1533-1554. doi: 10.3934/dcdsb.2013.18.1533. Google Scholar

[9]

S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, 1st edition, John Wiley and Sons, New York, 1986. doi: 10.1002/9780470316658. Google Scholar

[10]

E. Faou and T. Lelièvre, Conservative stochastic differential equations: Mathematical and numerical analysis, Mathematics of Computation, 78 (2009), 2047-2074. doi: 10.1090/S0025-5718-09-02220-0. Google Scholar

[11]

E. Forgoston, L. Billings and P. Yecko, Set-based corral control in stochastic dynamical systems: making almost invariant sets more invariant, Chaos, 21 (2011), 013116, 11pp. doi: 10.1063/1.3539836. Google Scholar

[12]

A. Friedman, Stochastic Differential Equations and Applications, Dover Publications, Inc., Mineola, NY, 2006. Google Scholar

[13]

E. A. Jaber, B. Bouchard and C. Illand, Stochastic invariance of closed sets with non-Lipschitz coefficients, Electron. Commun. Probab., 22 (2017), Paper No. 53, 15 pp, arXiv: 1607.08717, 2016. doi: 10.1214/17-ECP88. Google Scholar

[14] F. C. Klebaner, Introduction to Stochastic Calculus With Applications, 2 edition, Imperial College Press, London, 2005. doi: 10.1142/p386.
[15]

Y. Li and B. Liu, Existence of solution of nonlinear neutral stochastic diferential inclusions with infinite delay, Stochastic Analysis and Applications, 25 (2007), 397-415. doi: 10.1080/07362990601139610. Google Scholar

[16]

D. S. Li and D. Y. Xu, Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations, Acta Mathematica Scientia, 33 (2013), 578-588. doi: 10.1016/S0252-9602(13)60021-1. Google Scholar

[17]

Z. Li, Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by FBM, Neurocomputing, 177 (2016), 620-627. Google Scholar

[18]

R. Lorenz, Weak approximation of stochastic delay differential equations with bounded memory by discrete time series, Solid State Communications, 65 (1988), 55-58. Google Scholar

[19]

J. R. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons, Ltd., Chichester, 1988. Google Scholar

[20]

X. R. Mao, Stochastic Differential Equations and Application, Second edition. Horwood Publishing Limited, Chichester, 2008. doi: 10.1533/9780857099402. Google Scholar

[21]

S. E. A. Mohammed, Stochastic Functional Differential Equations, 1st edition, Pitman Advanced Publishing Program, 1984. Google Scholar

[22]

G. D. Prato and H. Frankowska, Invariance of stochastic control systems with deterministic arguments, Journal of Differential Equations, 200 (2004), 18-52. doi: 10.1016/j.jde.2004.01.007. Google Scholar

[23]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998.Google Scholar

[24]

T. Stefan, Invariance of closed convex cones for stochastic partial differential equations, Journal of Mathematical Analysis and Applications, 451 (2017), 1077-1122. doi: 10.1016/j.jmaa.2017.02.044. Google Scholar

[25]

G. Thoma Kurtz, Lectures on Stochastic Analysis, University of Wisconsin - Madison Madison, 2007.Google Scholar

[26]

L. WangZ. Wang and J. Wu, Positively invariant sets, monotone solutions, and contracting rectangles in neutral functional-differential equations, Functional Differential Equations, 7 (2000), 385-397. Google Scholar

[27]

J. Zabczyk, Stochastic invariance and consistency of financial models, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 11 (2000), 67-80. Google Scholar

show all references

References:
[1]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces, in MPS-SIAM Series on Optimization: SIAM and MPS, Philadelphia, 1nd edition, the Society for Industrial and Applied Mathematics and the Mathematical Programming Society, 2006. Google Scholar

[2]

J. C. A. Barata and M. S. Hussein, The Moore-Penrose Pseudoinverse: a tutorial review of the theory, Brazilian Journal of Physics, 42 (2012), 146-165. Google Scholar

[3] F. Baudouin, An Introduction to the Geometry of Stochastic Flows, 1 edition, Imperial College Press, London, 2004. doi: 10.1142/9781860947261.
[4] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1978.
[5]

R. BuckdahnM. Quincampoix and C. Rainer, Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems, Bulletin Des Sciences Mathmatiques, 134 (2010), 207-214. doi: 10.1016/j.bulsci.2007.11.003. Google Scholar

[6]

H. Cartan, Calcul différentiel, Hermann Paris, 15 (1967), 287-290. Google Scholar

[7]

B. P. CheriditoH. M. Soner and N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic contral, The Annals of Applied Probability, 15 (2005), 2475-2495. doi: 10.1214/105051605000000557. Google Scholar

[8]

I. Chueshov and M. Scheutzow, Invariance and monotonicity for stochastic delay differential equations, Discrete and Continuous Dynamical Systems - Series B, 18 (2012), 1533-1554. doi: 10.3934/dcdsb.2013.18.1533. Google Scholar

[9]

S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, 1st edition, John Wiley and Sons, New York, 1986. doi: 10.1002/9780470316658. Google Scholar

[10]

E. Faou and T. Lelièvre, Conservative stochastic differential equations: Mathematical and numerical analysis, Mathematics of Computation, 78 (2009), 2047-2074. doi: 10.1090/S0025-5718-09-02220-0. Google Scholar

[11]

E. Forgoston, L. Billings and P. Yecko, Set-based corral control in stochastic dynamical systems: making almost invariant sets more invariant, Chaos, 21 (2011), 013116, 11pp. doi: 10.1063/1.3539836. Google Scholar

[12]

A. Friedman, Stochastic Differential Equations and Applications, Dover Publications, Inc., Mineola, NY, 2006. Google Scholar

[13]

E. A. Jaber, B. Bouchard and C. Illand, Stochastic invariance of closed sets with non-Lipschitz coefficients, Electron. Commun. Probab., 22 (2017), Paper No. 53, 15 pp, arXiv: 1607.08717, 2016. doi: 10.1214/17-ECP88. Google Scholar

[14] F. C. Klebaner, Introduction to Stochastic Calculus With Applications, 2 edition, Imperial College Press, London, 2005. doi: 10.1142/p386.
[15]

Y. Li and B. Liu, Existence of solution of nonlinear neutral stochastic diferential inclusions with infinite delay, Stochastic Analysis and Applications, 25 (2007), 397-415. doi: 10.1080/07362990601139610. Google Scholar

[16]

D. S. Li and D. Y. Xu, Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations, Acta Mathematica Scientia, 33 (2013), 578-588. doi: 10.1016/S0252-9602(13)60021-1. Google Scholar

[17]

Z. Li, Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by FBM, Neurocomputing, 177 (2016), 620-627. Google Scholar

[18]

R. Lorenz, Weak approximation of stochastic delay differential equations with bounded memory by discrete time series, Solid State Communications, 65 (1988), 55-58. Google Scholar

[19]

J. R. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons, Ltd., Chichester, 1988. Google Scholar

[20]

X. R. Mao, Stochastic Differential Equations and Application, Second edition. Horwood Publishing Limited, Chichester, 2008. doi: 10.1533/9780857099402. Google Scholar

[21]

S. E. A. Mohammed, Stochastic Functional Differential Equations, 1st edition, Pitman Advanced Publishing Program, 1984. Google Scholar

[22]

G. D. Prato and H. Frankowska, Invariance of stochastic control systems with deterministic arguments, Journal of Differential Equations, 200 (2004), 18-52. doi: 10.1016/j.jde.2004.01.007. Google Scholar

[23]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998.Google Scholar

[24]

T. Stefan, Invariance of closed convex cones for stochastic partial differential equations, Journal of Mathematical Analysis and Applications, 451 (2017), 1077-1122. doi: 10.1016/j.jmaa.2017.02.044. Google Scholar

[25]

G. Thoma Kurtz, Lectures on Stochastic Analysis, University of Wisconsin - Madison Madison, 2007.Google Scholar

[26]

L. WangZ. Wang and J. Wu, Positively invariant sets, monotone solutions, and contracting rectangles in neutral functional-differential equations, Functional Differential Equations, 7 (2000), 385-397. Google Scholar

[27]

J. Zabczyk, Stochastic invariance and consistency of financial models, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 11 (2000), 67-80. Google Scholar

[1]

Michael Scheutzow. Exponential growth rate for a singular linear stochastic delay differential equation. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1683-1696. doi: 10.3934/dcdsb.2013.18.1683

[2]

John A. D. Appleby, John A. Daniels. Exponential growth in the solution of an affine stochastic differential equation with an average functional and financial market bubbles. Conference Publications, 2011, 2011 (Special) : 91-101. doi: 10.3934/proc.2011.2011.91

[3]

Fuke Wu, Shigeng Hu. The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 1065-1094. doi: 10.3934/dcds.2012.32.1065

[4]

Junhao Hu, Chenggui Yuan. Strong convergence of neutral stochastic functional differential equations with two time-scales. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-18. doi: 10.3934/dcdsb.2019108

[5]

Nathan Glatt-Holtz, Roger Temam, Chuntian Wang. Martingale and pathwise solutions to the stochastic Zakharov-Kuznetsov equation with multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1047-1085. doi: 10.3934/dcdsb.2014.19.1047

[6]

Igor Chueshov, Michael Scheutzow. Invariance and monotonicity for stochastic delay differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1533-1554. doi: 10.3934/dcdsb.2013.18.1533

[7]

Defei Zhang, Ping He. Functional solution about stochastic differential equation driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 281-293. doi: 10.3934/dcdsb.2015.20.281

[8]

Hitoshi Ishii, Paola Loreti, Maria Elisabetta Tessitore. A PDE approach to stochastic invariance. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 651-664. doi: 10.3934/dcds.2000.6.651

[9]

Can Huang, Zhimin Zhang. The spectral collocation method for stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (3) : 667-679. doi: 10.3934/dcdsb.2013.18.667

[10]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[11]

Tomás Caraballo, Gábor Kiss. Attractivity for neutral functional differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1793-1804. doi: 10.3934/dcdsb.2013.18.1793

[12]

Liu Liu. Uniform spectral convergence of the stochastic Galerkin method for the linear semiconductor Boltzmann equation with random inputs and diffusive scaling. Kinetic & Related Models, 2018, 11 (5) : 1139-1156. doi: 10.3934/krm.2018044

[13]

Jacky Cresson, Bénédicte Puig, Stefanie Sonner. Stochastic models in biology and the invariance problem. Discrete & Continuous Dynamical Systems - B, 2016, 21 (7) : 2145-2168. doi: 10.3934/dcdsb.2016041

[14]

Daoyi Xu, Yumei Huang, Zhiguo Yang. Existence theorems for periodic Markov process and stochastic functional differential equations. Discrete & Continuous Dynamical Systems - A, 2009, 24 (3) : 1005-1023. doi: 10.3934/dcds.2009.24.1005

[15]

Minghui Song, Liangjian Hu, Xuerong Mao, Liguo Zhang. Khasminskii-type theorems for stochastic functional differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1697-1714. doi: 10.3934/dcdsb.2013.18.1697

[16]

Piermarco Cannarsa, Giuseppe Da Prato. Invariance for stochastic reaction-diffusion equations. Evolution Equations & Control Theory, 2012, 1 (1) : 43-56. doi: 10.3934/eect.2012.1.43

[17]

Tomás Caraballo, María J. Garrido–Atienza, Björn Schmalfuss, José Valero. Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 439-455. doi: 10.3934/dcdsb.2010.14.439

[18]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[19]

Qi Zhang, Huaizhong Zhao. Backward doubly stochastic differential equations with polynomial growth coefficients. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5285-5315. doi: 10.3934/dcds.2015.35.5285

[20]

Kai Liu. Stationary solutions of neutral stochastic partial differential equations with delays in the highest-order derivatives. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3915-3934. doi: 10.3934/dcdsb.2018117

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (63)
  • HTML views (374)
  • Cited by (0)

Other articles
by authors

[Back to Top]